ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community

ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community (http://www.addforums.com/forums/index.php)
-   Concerta (http://www.addforums.com/forums/forumdisplay.php?f=30)
-   -   54 mg concerta made me extremely sleepy (http://www.addforums.com/forums/showthread.php?t=194873)

PI-ADHD 29 04-14-19 01:01 PM

54 mg concerta made me extremely sleepy
 
I had gave up methyphenidate about 2 months ago. There was two 54 mg concerta at my home. I took one of it 5 days ago, it made me sleepy at the first 1 hour and than made me focused and alert (it worked). Today i took my last 54 mg pill 3 hours ago. It made me too sleepy, fatigue and now i feel still too sleepy. I have to study but i can't.
I don't have any other side effects like heart problems now.
Did anyone of you felt extreme fatiguge with concerta?
Do you think the dose is too high or too low?


All times are GMT -4. The time now is 04:28 AM.

Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums